MathSciNet Relay Station
MathSciNet bibliographic data
MR2259922 14N10 (14M25 14N35)
Nishinou, Takeo; Siebert, Bernd Toric degenerations of toric varieties and tropical curves. Duke Math. J. 135 (2006), no. 1, 1–51.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement